Doctor insights on:
Trazodone And Effexor
What to do if I had 50 mg of trazodone two days ago and am still feeling the effects. How long does it take to wear off?
That is my short ans:
50 mgm trazadone, 48 hours later you still have the effects.
You probably went to see an md with some complaints, which included sleep disturbance. He gave you trazadone and you sort of sleeping since then.
Time for total truth.
What else are you taking. .. ...Read more
Taken Effexor (venlafaxine) 375mg for 2 years. I'm just now realizing how I can't sleep w/out taking trazodone. Is it bc my Effexor (venlafaxine) prescription is too high?
Can having a bad reaction to effexor (venlafaxine) 1 time cause you to be dizzy constantly for a month? Or can a low dose of trazodone cause me to be dizzy all day?
Possible: People vary with reactions to medication. Best to tell your prescribing physician about this. ...Read more
I am suffering from G A D.since birth. I am on effexor 300mg valium 10mg since 1979, amitriptyline75mg for pain and trazodone 100mg. My dr stated months ago that there is no cure but this week we wants me to wean off them. My phys wants to stay on them?
GAD: Please do not change your medications w/out the guidance of your doctor. Choose one, perhaps your primary care doctor, since he/she looks at your overall health picture. Have you seen a psychologist for other kinds of help such as clinical hypnosis (see www. Asch. Net), biofeedback, or psychotherapy? All if these can help w/anxiety and pain. Peace and good health. ...Read more
I have G A D, an in borne genetic anxiety disorder. I am on effexor Amitriptyline and Trazodone. I am fed up of meds. Is this disease curable. Thanks?
GAD: Please do not change your medications w/out the guidance of your doctor. Choose one, perhaps your primary care doctor, since he/she looks at your overall health picture. Have you seen a psychologist for other kinds of help such as clinical hypnosis (see www. Asch. Net), biofeedback, or psychotherapy? All if these can help w/anxiety. Peace and good health. ...Read more
Does caffeine reduce the effect of psychotropic drugs? Particularly Effexor, Buspar, (buspirone) Trazodone, and Topamax.
No interaction but..: I ran the interaction checker and there is no known interaction between caffeine and any of the meds you mentioned. However, it is well known that caffeine disrupts sleep patterns and can increase anxiety either on it and while withdrawing from it. Therefore, it is best to cut caffeine to a very minimum ...Read more
I'm taking 225 mg of venlafaxine, 50-100mg of trazodone and now the dr added 2 mg of aripiprazone. What should I watch for?
Side effects: Discuss with your psychiatrist your side effects. My experience suggests that your BP may be up and should be checked. Tinnitus (ringing in ears) seems more likely with ne meds which high dose of venlafaxine does. Your md might consider a more ssri med like zoloft (sertraline) to replace venlafaxine. My book, psychiatry in techno colors on amazon. Com gives some combination ideas. ...Read more
Can taking 225mg of venlafaxine and 50mg of trazodone cause dizziness and everything to go white?
When taking venlafaxine 225 mg trazodone 100 mg and 2 mg of ambilify is it ok to take valarian root?
Consult psychiatrist: Valerian extract has been known since time of hippocrates as a remedy for insomnia. But not much is known about its exact contents and hence drug drug interactions. Apart from that if you are already on Effexor (venlafaxine) and a high enough dose of trazodone and still not sleeping, it's time to see if these medications are right for you. ...Read more
Pain?: Depends on what the cause of pain is. Treat the cause. ...Read more
What can cause a dull achy pain in the left side of chest? I am taking venlafaxine, trazodone and ambilify
Dull chest pain: Not sure how long u have been on these meds. Or when the pain started, what makes it worse, or what other symptoms u r having. Best to consult your prescribing doc. ...Read more
Depression: Both of these medications work on neurotransmitters that are active in controlling brain activity as well as mood. The area of the brain responsible for our emotional state is often times responsive to both of these medications. Unfortunately only about 50% of people treated for depression will respond to medication. Get enough sleep and exercise as well. ...Read more
On venlafaxine and trazodone. Now I am having pains in both eyes and behind them as well as the room keeps moving when sitting or standing any ideas?
Trazodone: Trrazodone can cause dryness & blurred vision. Consult your prescribing md. ...Read more
I'm taking venlafaxine and trazodone and now I'm hearing my heartbeat in my ears along with static non stop for 3 days so far and still going. Ideas?
Not sure: Is difficult state for certain what is causing your experience. If you've only recently started on these medications, it is possible that you are experiencing some tinnitus as a side effect, most likely to the venlafaxine. Rarely Effexor can raise your blood pressure, I think this unlikely, but it wouldn't hurt to have it checked. It what encourage you to call the prescribing physician. ...Read more
I have been taking 225mg of venlafaxine and 50mg of trazodone for a few months now. The doctor has added 150mg of bupropion a week ago. My friends say that I'm extremely moody and irritable and thinking more negatively. Could the new medicines cause this?
Yes: It's very important to communicate any changes like this to your physician, which I hope is a psychiatrist since you're on multiple psychopharmacological agents. Did the moodiness & irritablity develop after the wellbutrin (bupropion) was added? Are you sleeping? Do you, yourself notice a change? The wellbutrin (bupropion) could be very activating for you. Please see your doctor and see what s/he recommends. ...Read more
I have major depression I am taking 225mg of venlafaxine and 50mg of trazodone as well as 150mg of wellbutrin (bupropion) still have suicidal thoughts and don't feel much better any ideas?
Suicidation?: If you have suicidal thoughts, a plan, and have written a suicide note -go immediately to crisis center. If you've been having these thoughts for a while and not improving, you may need an alteration in your medication (addition or change). Also, you need to contact your psychologist to work out a plan for help. If you don't have a psychologist, I recommend you get one. ...Read more
I have had ringing and my heart beat in my ears for over 2 months now how can I make it stop. Side effect of meds? Venlafaxine, trazodone, ambilify
Side effects: I suspect you have a difficult to treat depression and the combination of meds is not unreasonable. Discuss with your psychiatrist your side effects. My experience suggests that your BP may be up and should be checked. Tinnitus (ringing in ears) seems more likely with ne meds which high dose of venlafaxine does. Your md might consider a more ssri med like zoloft (sertraline) to replace venlafaxine. ...Read more
Effexor/Desyrel: If prescribed, yes.Get a more detailed answer ›
What to do if I'm on trazadone, effexor, zyprexa, Buspar (buspirone) and ativan. I need help and want to get off it all.?
Work with your doc: It is important with all those medicines to make sure that if you are intent on getting off all of them that you work closely with your physician in creating a plan. In the same way that there can be side effects from starting meds there can be ones for some meds if they are discontinued too quickly ...Read more
Desyrel (trazodone): It is the brand name for trazodone, an antidepressant which is mainly used to help people sleep. Only doses above 400mg has antidepressant effects but that would usually cause so much sleepiness that it is not used at all for depression. Most people sleep well at 100mg or below. A minority needs up to 450mg to sleep well, but they have other severe mental problems also. ...Read more